# SDR GAIA00374

- Difficulty date: June 30, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK MAINTENANCE, FOUND STRINGER CLIP DAMAGED AT BS 680 STRINGER 9 LEFT.  REMOVED DAMAGE ON CLIP IAW B727 SRM 53-10-1. REMOVED BRACKET AND CLEANED DAMAGE.  FOUND WITH IN LIMITS IAW B727 SRM 53-10-1 AND SRM 53-10-6.  INSTALLED IAW BOEING SRM 51-30-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
